Call_Me_Liv

228d

I've been on Accutane for a little over a month now and to any who also take Isotretinion (Accutane)
Have you had any side effects like fever blisters on the mouth? I did some research on it because I surprisingly didn't know what it was and it said I had herpes? First, are fever blisters and oral herpes the same thing? and how can I treat it?
One more question, is there a reason that my lotion burns my face when I first put it on? the lotion is "Cera Ve lightweight daily moisturizer" if that helps.

Aciclovir

Isotretinoin

View all
  • Rosemaryjane

    182d

    haha this was funny And yes certain blisters on the mouth are caused by the herpes simplex virus which doesnt affect genitalia so dont worry, Ive gotten them since I was a kid, whenever I start feeling them I take 400-800mg of aciclovir which needs to be prescribed but there are over the counter creams for cold sores As to the burning, it is common because accutane dries the shit out your face which by now u prob know. At night I use cera ve moisturizing cream which is very creamy and heavy, and also some prescribed creams for the day which your dermatologist should recommend and always wear a good facial sunscreen

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.